MAUDE Adverse Event Report: MEDTRONIC, INC. OPEN PIVOT MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. OPEN PIVOT MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 500DM
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Conclusion: without the return of the device, no definitive conclusions could be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 25 days post implant of this mitral mechanical valve, echocardiogram showed paravalvular leak on the mitral mechanical valve.The decision was made 29 days post implant to add additional sutures to the mitral mechanical valve to repair the paravalvular leak at the same time they were replacing the aortic valve.The device remains implanted.The patient was reported as doing well after the procedure.

Brand Name
OPEN PIVOT MECHANICAL HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
MDR Report Key6902588
Report Number3008592544-2017-00053
Device Sequence Number16411848
Product Code LWQ
UDI-Device Identifier00643169335059
UDI-Public00643169335059
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2020
Device Model Number500DM
Device Catalogue Number500DM27
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2016
Initial Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight69